gynecologist-icon
Bleeding aftr ipill means no pregnancy??
I had taken ipill on 12th day of my cycle after having unprotected sex on 8th day. I had irregular bleeding after 10 days. Does this means no pregnancy ?? Please answer...
102434 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi. Yes you are right. Bleeding means that you have managed to avoid pregnancy this time. But iPill is only 75-80% effective. There is always a risk. Consult a gynaecologist for advice on birth control
Answered
Flag this Answer
Flag this answer
23/30 people found this helpful
Was this answer helpful?

This question featured in :

Heavy bleeding after taking ipill Ipill effect on periods Problems in 8th month of pregnancy
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.